# SDR QXEA2014030200194

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 12,487 hours, 13,492 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 4662
- Condition: Failed
- Location: Deice Sys
- Part time: 8,225 hours, 8,103 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE,  THE DE-ICE PRESSURE CAUTION ILLUMINATED. COMPLIED WITH EC. DE-ICE PRESSURE =19 PSI PHASE FLIGHT =CLIMB, THE INBD SECTION ON THE LT HORIZONTAL STAB WOULD NOT ILLUMINATE.  IT TESTS OK. LIGHT MODE SWITCH=SLOW.  RETURNED TO FIELD, LANDING UNEVENTFUL. PERFORMED TACTILE INSPECTION ON ALL L/E WHILE INFLATED WITH NO DEFECTS NOTED.  INTERROGATED CDS AND FOUND "LOW PRESSURE 6B FAIL" R & R THE NR 6 DDV IAW AMM TASKS 30-11-16-000&400-801.  CLEARED FAULT FROM CDS.  PERFORMED OPERATIONAL TEST OF THE DUAL DISTRIBUTING VALVES IAW AMM TASK 30-11-16-710-801.  OPS TEST GOOD, CAUTION DID NOT RETURN.  NO FAULT CODES.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
